Vol. 2, No. 4, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
On log motives

Tetsushi Ito, Kazuya Kato, Chikara Nakayama and Sampei Usui

Equidistribution and counting of orbit points for discrete rank one isometry groups of Hadamard spaces

Gabriele Link

A generalization of a power-conjugacy problem in torsion-free negatively curved groups

Rita Gitik

A simple proof of the Hardy inequality on Carnot groups and for some hypoelliptic families of vector fields

François Vigneron

Trigonometric series with a given spectrum

Yves Meyer